EconPapers    
Economics at your fingertips  
 

Impatience implication of weakly Paretian orders: Existence and genericity

Kuntal Banerjee and Ram Dubey ()

Journal of Mathematical Economics, 2013, vol. 49, issue 2, 134-140

Abstract: We study order theoretic and topological implications for impatience of weakly Paretian, representable orders on infinite utility streams. As a departure from the traditional literature, we do not make any continuity assumptions in proving the existence of impatient points. Impatience is robust in the sense that there are uncountably many impatient points. A general statement about genericity of impatience cannot be made for representable, weakly Paretian orders. This is shown by means of an example. If we assume a stronger sensitivity condition, then genericity obtains.

Keywords: Impatience condition; Weak Pareto; Sensitivity conditions; Genericity; Order types; Uncountable sets (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406812000961
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:49:y:2013:i:2:p:134-140

DOI: 10.1016/j.jmateco.2012.12.003

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2023-01-16
Handle: RePEc:eee:mateco:v:49:y:2013:i:2:p:134-140